About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 183197, 4 pages
http://dx.doi.org/10.1155/2014/183197
Research Article

-Linear Modulus of a Random Linear Operator

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 5 November 2013; Accepted 23 February 2014; Published 27 March 2014

Academic Editor: Shawn X. Wang

Copyright © 2014 Ming Liu and Xia Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. V. Chacon and U. Krengel, “Linear modulus of linear operator,” Proceedings of the American Mathematical Society, vol. 15, pp. 553–559, 1964. View at Zentralblatt MATH · View at MathSciNet
  2. N. Starr, “Majorizing operators between Lp spaces and an operator extension of Lebesgue's dominated convergence theorem,” Mathematica Scandinavica, vol. 28, pp. 91–104, 1971. View at Zentralblatt MATH · View at MathSciNet
  3. Y. Kubokawa, “Ergodic theorems for contraction semi-groups,” Journal of the Mathematical Society of Japan, vol. 27, pp. 184–193, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Satō, “Contraction semigroups in Lebesgue space,” Pacific Journal of Mathematics, vol. 78, no. 1, pp. 251–259, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. U. Krengel, Ergodic Theorems, vol. 6, Walter de Gruyter, Berlin, Germany, 1985. View at MathSciNet
  6. X. Zhang, “On mean ergodic semigroups of random linear operators,” Japan Academy Proceedings A. Mathematical Sciences, vol. 88, no. 4, pp. 53–58, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Zhang, “On conditional mean ergodic semigroups of random linear operators,” Journal of Inequalities and Applications, vol. 150, pp. 1–10, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Zhang and T. X. Guo, “Von Neumann's mean ergodic theorem on complete random inner product modules,” Frontiers of Mathematics in China, vol. 6, no. 5, pp. 965–985, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. X. Guo, “Extension theorems of continuous random linear operators on random domains,” Journal of Mathematical Analysis and Applications, vol. 193, no. 1, pp. 15–27, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. X. Guo, “Some basic theories of random normed linear spaces and random inner product spaces,” Acta Analysis Functionalis Applicata, vol. 1, no. 2, pp. 160–184, 1999. View at Zentralblatt MATH · View at MathSciNet
  11. T. X. Guo and S. B. Li, “The James theorem in complete random normed modules,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 257–265, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Kupper and N. Vogelpoth, “Complete L0-normed modules and automatic continuity of monotone convex functions,” Working Paper 10, Vienna Institute of Finance, Vienna, Austria, 2008.
  13. Y. H. Tang, “Random spectral theorems of self-adjoint random linear operators on complete complex random inner product modules,” Linear and Multilinear Algebra, vol. 61, no. 3, pp. 409–416, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Z. Wu, “The Bishop-Phelps theorem in complete random normed modules endowed with the (ϵ,λ)-topology,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 648–652, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Z. Wu, “A further study on the Riemann-integrability for abstract-valued functions from a closed real interval to a complete random normed module,” Scientia Sinica Mathematica, vol. 42, pp. 897–903, 2012 (Chinese).
  16. Y. H. Tang, “A new version of the Gleason-Kahane-Żelazko theorem in complete random normed algebras,” Journal of Inequalities and Applications, vol. 85, pp. 1–6, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. X. Guo, “Relations between some basic results derived from two kinds of topologies for a random locally convex module,” Journal of Functional Analysis, vol. 258, no. 9, pp. 3024–3047, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Filipović, M. Kupper, and N. Vogelpoth, “Separation and duality in locally L0-convex modules,” Journal of Functional Analysis, vol. 256, no. 12, pp. 3996–4029, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. X. Guo, “Recent progress in random metric theory and its applications to conditional risk measures,” Science in China A, vol. 54, no. 4, pp. 633–660, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. X. Guo, S. E. Zhao, and X. L. Zeng, “On random convex analysis—the analytic foundation of the module approach to conditional risk measures,” http://arxiv.org/abs/1210.1848.
  21. N. Dunford and J. T. Schwartz, Linear Operators I, Interscience, New York, NY, USA, 1957.
  22. T. X. Guo, “Module homomorphisms on random normed modules,” Northeastern Mathematical Journal, vol. 12, no. 1, pp. 102–114, 1996. View at Zentralblatt MATH · View at MathSciNet